Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Boston50

Sleeping problems on Spiro

I have read random comments where women have had sleep problems on spiro. Not because of increased urination, just not being able to fall asleep. Anyone experience this?

Share this post


Link to post
Share on other sites

For me the opposite has been true. I sleep better (and earlier) than I did before. The only time I get insomnia now is before my period, but that's always been the case.

Share this post


Link to post
Share on other sites
For me the opposite has been true. I sleep better (and earlier) than I did before. The only time I get insomnia now is before my period, but that's always been the case.

I sleep like a log, dreaming almost constantly lol

Share this post


Link to post
Share on other sites

I had to stop taking spiro because of insomnia. I would fall asleep OK, but then I wouldn't stay asleep; wake up, fall asleep, wake up again, etc. all night long until morning. It was very unpleasant. It only got worse the longer I was on it. I also had a weird tightness in my chest and anxiety.. I read on a body builder's web site that spiro is actually a steroid, which I didn't realize. I felt much better after stopping it. I've also seen better results with antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×